Kodai Mathematical Seminar Reports

On non-homogeneous boundary value problems for elliptic differential operators

Kazuaki Taira

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 25, Number 3 (1973), 337-356.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138846822

Digital Object Identifier
doi:10.2996/kmj/1138846822

Mathematical Reviews number (MathSciNet)
MR0422857

Zentralblatt MATH identifier
0266.35027

Subjects
Primary: 35J40: Boundary value problems for higher-order elliptic equations
Secondary: 58G15

Citation

Taira, Kazuaki. On non-homogeneous boundary value problems for elliptic differential operators. Kodai Math. Sem. Rep. 25 (1973), no. 3, 337--356. doi:10.2996/kmj/1138846822. https://projecteuclid.org/euclid.kmj/1138846822


Export citation

References

  • [1] AGRANOVIC, M. S., Elliptic singular mtegrodifferential operators. Russian Math. Surveys 20(1965) 2-116.
  • [2] BEALS, R., Non-local boundary value problems for elliptic operators. Amer. J. Math. 87(1965), 315-362, [3] BOUTET DEMONVEL, L., Comportement d'un operateur pseudo-differentiel sur un vaete a bord. J. Analyse Math. 17 (1966), 241-304.
  • [4] CALDERON, A. P., Boundary value problems for elliptic equations. Outlines of th Joint Soviet-American Symposium on Partial Differential Equations, Novosibirsk (1963), 303-304.
  • [5] HORMANDER, L., Pseudo-differential operators and non-elliptic boundary problems Ann. of Math. 83 (1966), 129-209.
  • [6] HORMANDER, L., Linear partial differential operators. Springer, Berlin (1963)
  • [7] KREE, P., Problemes aux limites en theoe des distributions. Ann. Mat. Pur Appl. 83 (1969), 113-131.
  • [8] LIONS, J. L., AND E. MAGENES, Problemes aux limites non-homogenes et applica tions, vol. 1. Dunod, Paris (1968).
  • [9] PALAIS, R., Seminar on the Atiyah-Singer index theorem. Annals of Mathematic studies, no. 57, Princeton University Press, Princeton, New Jersey (1965).
  • [10] SEELEY, R. T., Topics in pseudo-differential operators, Pseudo-differential operators C. I. M. E., Stresa (1968), 167-305, Edizioni Cremonese, Rome (1969).
  • [11] SEELEY, R. T., Singular integrals and boundary value problems. Amer. J. Math. 8 (1966), 781-809.